• Title of article

    Magnetic strings in five dimensional gauged supergravity theories

  • Author/Authors

    A.H. Chamseddine، نويسنده , , W.A. Sabra، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2000
  • Pages
    6
  • From page
    329
  • To page
    334
  • Abstract
    Magnetic BPS string solutions preserving quarter of supersymmetry are obtained for all abelian gauged d=5 N=2 supergravity theories coupled to vector supermultiplets. Due to a “generalised Dirac quantization” condition satisfied by the minimized magnetic central charge, the string metric takes a universal form for all five dimensional gauged theories.
  • Journal title
    PHYSICS LETTERS B
  • Serial Year
    2000
  • Journal title
    PHYSICS LETTERS B
  • Record number

    912682